# SDR USAA070200

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 11L INTERCOSTAL AFT TURN DOWN ANGLE CRACKED.  REMOVED DAMAGED ANGLE, FABRICATED & INSTALLED NEW ANGLE PER BOEING DWG 69-48985 & SRM 51-10-02, DEFECT SIZE: 1 INCH.
